On shuffle of double Eisenstein series in positive characteristic
Journal de Théorie des Nombres de Bordeaux, Volume 29 (2017) no. 3, pp. 815-825.

The study of the present paper is inspired by Gangl, Kaneko and Zagier’s result of the connection with double zeta values and modular forms. We introduce double Eisenstein series E r,s in positive characteristic with double zeta values ζ A (r,s) as their constant term and compute the t-expansions of the double Eisenstein series. Moreover, we derive the shuffle relations of double Eisenstein series which match the shuffle relations of double zeta values in [4].

L’étude du présent article s’inspire du résultat de Gangl, Kaneko et Zagier sur connexion entre les valeurs zêta doubles et les formes modulaires. Nous introduisons la série d’Eisenstein double E r,s en caractéristique positive avec les valeurs zêta doubles ζ A (r,s) comme terme constant et calculons les t-expansions de la série d’Eisenstein double. De plus, on en déduit les relations de shuffle de deux séries d’Eisenstein qui correspondent aux relations de shuffle des valeurs zêta doubles dans [4].

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1002
Classification: 11J91,  11M36
Keywords: Double zeta values, Eisenstein series, t-expansions, shuffle relations.
@article{JTNB_2017__29_3_815_0,
     author = {Huei-Jeng Chen},
     title = {On shuffle of double {Eisenstein} series in positive characteristic},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {815--825},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {29},
     number = {3},
     year = {2017},
     doi = {10.5802/jtnb.1002},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1002/}
}
TY  - JOUR
TI  - On shuffle of double Eisenstein series in positive characteristic
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2017
DA  - 2017///
SP  - 815
EP  - 825
VL  - 29
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1002/
UR  - https://doi.org/10.5802/jtnb.1002
DO  - 10.5802/jtnb.1002
LA  - en
ID  - JTNB_2017__29_3_815_0
ER  - 
%0 Journal Article
%T On shuffle of double Eisenstein series in positive characteristic
%J Journal de Théorie des Nombres de Bordeaux
%D 2017
%P 815-825
%V 29
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1002
%R 10.5802/jtnb.1002
%G en
%F JTNB_2017__29_3_815_0
Huei-Jeng Chen. On shuffle of double Eisenstein series in positive characteristic. Journal de Théorie des Nombres de Bordeaux, Volume 29 (2017) no. 3, pp. 815-825. doi : 10.5802/jtnb.1002. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1002/

[1] Francis Brown Mixed Tate motives over , Ann. Math., Volume 175 (2012) no. 2, pp. 949-976 | Article | Zbl: 1278.19008

[2] Chieh-Yu Chang Linear independence of monomials of multizeta values in positive characteristic, Compos. Math., Volume 150 (2014) no. 11, pp. 1789-1808 | Article | Zbl: 1306.11058

[3] Chieh-Yu Chang Linear relations among double zeta values in positive characteristic, Camb. J. Math., Volume 4 (2016) no. 3, pp. 289-331 | Article | Zbl: 06656229

[4] Huei-Jeng Chen On shuffle of double zeta values over 𝔽 q [t], J. Number Theory, Volume 148 (2015), pp. 153-163 | Article | Zbl: 06377445

[5] Herbert Gangl; Masanobu Kaneko; Don Zagier Double zeta values and modular forms, Automorphic forms and zeta functions (Tokyo, 2004), World Scientific, 2006, pp. 71-106 | Zbl: 1122.11057

[6] Ernst-Ulrich Gekeler On the coefficients of Drinfeld modular forms, Invent. Math., Volume 93 (1988) no. 3, pp. 667-700 | Article | Zbl: 0653.14012

[7] David Goss The algebraist’s upper half-plane, Bull. Am. Math. Soc. (1980) no. 2, pp. 391-415 | Article | Zbl: 0433.14017

[8] David Goss π-adic Eisenstein series for function fields, Compos. Math., Volume 41 (1980), pp. 3-38 | Zbl: 0422.10020

[9] Dinesh S. Thakur Function field Arithmetic, World Scientific, 2004, xv+388 pages | Zbl: 1061.11001

[10] Dinesh S. Thakur Power sums with applications to multizeta and zeta zero distribution for 𝔽 q [t], Finite Fields Appl., Volume 15 (2009) no. 4, pp. 534-552 | Article | Zbl: 1228.11139

[11] Dinesh S. Thakur Shuffle relations for function field multizeta values, Int. Math. Res. Not., Volume 2010 (2010) no. 11, pp. 1973-1980 | Zbl: 1198.11077

[12] Don Zagier Values of zeta functions and their applications, First European Congress of Mathematics Vol. II (Paris, 1992) (Progress in Mathematics) Volume 120, Birkhäuser, 1994, pp. 497-512 | Zbl: 0822.11001

[13] Jianqiang Zhao Multiple zeta functions, multiple polylogarithms and their special values, Series on Number Theory and Its Applications, Volume 12, World Scientific, 2016, xxi+595 pages | Zbl: 1367.11002

Cited by Sources: